# SDR SWIA201332970

- Difficulty date: March 8, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 41,910 hours, 57,026 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLL AND BELOW 50 KNOTS THE BRAKES WERE NON RESPONSIVE, BRAKING RESTORED TO NORMAL AT SLOWER SPEEDS.  (FLT 5445)  CLEANED AND RE-SECURED CONNECTORS AT LEFT AND RIGHT AFT NACELLE BULKHEAD FOR BRAKE TRANSDUCERS, TIGHTENED LOOSE CONNECTOR AT RT GEAR.  COMPLETION OF ANTI-SKID AND BRAKING AT HIGHSPEED TAXI FOUND TO BE SATISFACTORY, A/C TO RETURN TO SERVICE.
